Couldn't find what you looking for?

TRY OUR SEARCH!

I have had thrush of the mouth for over a year.  Started at the roof of my mouth and spread to throat.  Doctor gave me liguid to swish around in mouth and swallow, no relief.  Gave me 6 pills of dexamethason, 75 mg. for sinusitis.  Then cat bit me and it infected and he gave me clindamycin for 7 days.  He thinks the thrush will disappear by itself, but now I have painful thumbs and the joint down on thumb and dry lines on hand and hard rash there.  Is this related to the thrush?  I have read that it can go to other organs..does anyone know if this is true?

Loading...

Thrush is caused by the form of fungi that is normally present in our body, for example in the vaginal area where it keeps other, more dangerous types of infection to happen. But, in cases when your immune system gets weaker, like when you have an infection so that you have to take the antibiotics (and clindamycin is one of those who does have thrush or yeast infection listed as a side effect), Candida sort of, over-grows and becomes an infection itself. And yes, if you had some small wounds, it is possible that the yeast infection has transferred there. But rash is one of the possible side effects of using antibiotics, also so maybe try applying some OTC anti-allergic cream to see if it helps.
Reply

Loading...

Thank you for the feedback.  A good answer and I will try the OTC anti-allergic dream.  Do you or anyone else know whether thrush can move through out your body and cause problems with other organs in your body?
Reply

Loading...

No, I don't believe it could cause any serious damage because Candida, the fungi that causes thrush, is a natural part of our body - there is not a women in the world without it. And, I forgot to mention, but some other post reminded me - by the pro-biotic suplement or acidophilus milk/yogurt - here is the link to that post so you can read some more, even though it is not 100 percent related topic.
Reply

Loading...